Comptage de courbes sur le plan projectif éclaté en trois points alignés
[Counting curves on the plane blown up in three collinear points]
Annales de l'Institut Fourier, Volume 59 (2009) no. 5, pp. 1847-1895.

We prove a version of Manin’s conjecture for the projective plane blown up in three collinear points, the base field being a global field of positive characteristic.

Nous établissons une version de la conjecture de Manin pour le plan projectif éclaté en trois points alignés, le corps de base étant un corps global de caractéristique positive.

Received:
Accepted:
DOI: 10.5802/aif.2478
Classification: 11G50,  14J26,  14C20
Keywords: Manin’s conjecture, height zeta function, global field of positive characteristic, rational surface, universal torsors, Cox rings
@article{AIF_2009__59_5_1847_0,
     author = {Bourqui, David},
     title = {Comptage de courbes sur le plan projectif \'eclat\'e en trois points align\'es},
     journal = {Annales de l'Institut Fourier},
     pages = {1847--1895},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {5},
     year = {2009},
     doi = {10.5802/aif.2478},
     mrnumber = {2573192},
     zbl = {1193.11066},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2478/}
}
TY  - JOUR
TI  - Comptage de courbes sur le plan projectif éclaté en trois points alignés
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1847
EP  - 1895
VL  - 59
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2478/
UR  - https://www.ams.org/mathscinet-getitem?mr=2573192
UR  - https://zbmath.org/?q=an%3A1193.11066
UR  - https://doi.org/10.5802/aif.2478
DO  - 10.5802/aif.2478
LA  - fr
ID  - AIF_2009__59_5_1847_0
ER  - 
%0 Journal Article
%T Comptage de courbes sur le plan projectif éclaté en trois points alignés
%J Annales de l'Institut Fourier
%D 2009
%P 1847-1895
%V 59
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2478
%R 10.5802/aif.2478
%G fr
%F AIF_2009__59_5_1847_0
Bourqui, David. Comptage de courbes sur le plan projectif éclaté en trois points alignés. Annales de l'Institut Fourier, Volume 59 (2009) no. 5, pp. 1847-1895. doi : 10.5802/aif.2478. https://aif.centre-mersenne.org/articles/10.5802/aif.2478/

[1] Batyrev, V. V.; Manin, Yu. I. Sur le nombre des points rationnels de hauteur borné des variétés algébriques, Math. Ann., Tome 286 (1990) no. 1-3, pp. 27-43 | Article | MR: 1032922 | Zbl: 0679.14008

[2] Bourqui, David Fonction zêta des hauteurs des variétés toriques déployées dans le cas fonctionnel, J. Reine Angew. Math., Tome 562 (2003), pp. 171-199 | Article | MR: 2011335 | Zbl: 1038.11039

[3] de la Bretèche, R. Nombre de points de hauteur bornée sur les surfaces de del Pezzo de degré 5, Duke Math. J., Tome 113 (2002) no. 3, pp. 421-464 | Article | MR: 1909606 | Zbl: 1054.14025

[4] de la Bretèche, R.; Browning, T. D. On Manin’s conjecture for singular del Pezzo surfaces of degree 4. I, Michigan Math. J., Tome 55 (2007) no. 1, pp. 51-80 | Article | MR: 2320172 | Zbl: 1132.14019

[5] de la Bretèche, R.; Browning, T. D.; Derenthal, U. On Manin’s conjecture for a certain singular cubic surface, Ann. Sci. École Norm. Sup. (4), Tome 40 (2007) no. 1, pp. 1-50 | Numdam | MR: 2332351 | Zbl: 1125.14008

[6] Browning, T.D. The Manin conjecture in dimension 2 (2007) (Lecture notes for the « School and conference on analytic number theory », ICTP, Trieste, 23/04/07-11/05/07, arXiv:0704.1217v1) | MR: 2362193

[7] Chambert-Loir, Antoine; Tschinkel, Yuri Points of bounded height on equivariant compactifications of vector groups. I, Compositio Math., Tome 124 (2000) no. 1, pp. 65-93 | Article | MR: 1797654 | Zbl: 0963.11033

[8] Chambert-Loir, Antoine; Tschinkel, Yuri On the distribution of points of bounded height on equivariant compactifications of vector groups, Invent. Math., Tome 148 (2002) no. 2, pp. 421-452 | Article | MR: 1906155 | Zbl: 1067.11036

[9] Cox, David A. The functor of a smooth toric variety, Tohoku Math. J. (2), Tome 47 (1995) no. 2, pp. 251-262 | Article | MR: 1329523 | Zbl: 0828.14035

[10] Cox, David A. The homogeneous coordinate ring of a toric variety, J. Algebraic Geom., Tome 4 (1995) no. 1, pp. 17-50 | MR: 1299003 | Zbl: 0846.14032

[11] Derenthal, Ulrich Singular Del Pezzo surfaces whose universal torsors are hypersurfaces (2006) (arXiv:math/0604194v1)

[12] Franke, Jens; Manin, Yuri I.; Tschinkel, Yuri Rational points of bounded height on Fano varieties, Invent. Math., Tome 95 (1989) no. 2, pp. 421-435 | Article | EuDML: 143659 | MR: 974910 | Zbl: 0674.14012

[13] Hassett, B. Equations of universal torsors and Cox rings, Mathematisches Institut, Georg-August-Universität Göttingen : Seminars Summer Term 2004, Universitätsdrucke Göttingen, Göttingen, 2004, pp. 135-143 | MR: 2183138 | Zbl: 1108.14304

[14] Hu, Yi; Keel, Sean Mori dream spaces and GIT, Michigan Math. J., Tome 48 (2000), pp. 331-348 (Dedicated to William Fulton on the occasion of his 60th birthday) | Article | MR: 1786494 | Zbl: 1077.14554

[15] Peyre, Emmanuel Points de hauteur bornée sur les variétés de drapeaux en caractéristique finie (2003) (arXiv:math/0303067v1) | Numdam | MR: 2019019 | Zbl: 1245.14021

[16] Salberger, Per Tamagawa measures on universal torsors and points of bounded height on Fano varieties, Astérisque (1998) no. 251, pp. 91-258 (Nombre et répartition de points de hauteur bornée (Paris, 1996)) | MR: 1679841 | Zbl: 0959.14007

Cited by Sources: